Un théorème arithmétique sur les coniques

Trygve Nagell

TBD mathscidoc:1701.332070

Arkiv for Matematik, 2, (2), 247-250, 1952.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{trygve1952un,
  title={Un théorème arithmétique sur les coniques},
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414945741879},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={2},
  pages={247-250},
  year={1952},
}
Trygve Nagell. Un théorème arithmétique sur les coniques. 1952. Vol. 2. In Arkiv for Matematik. pp.247-250. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414945741879.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved